Mental Fatigue after supplements Page 2 of 1
You should stop taking Nux vomica if you are having an aggravation until the symptoms subside.
♥ Tui 11 months ago
Rahul2018 11 months ago
They say that only 7% of communication is verbal, the rest is tone and body language. For that reason it is often difficult online to convey one's sentiment, and what is meant in a light hearted way can sometimes cause offence.
Some people have complained about this post:
Rahul2018 saidI am impressed with your knowledge. If you need help from me pls start behaving like a patient and tell in very simple terms what your main problem is. And tell all that you wish to tell in one go. Be brief too.
Please try to think how posts might come across.
♥ moderator 11 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.